# SDR SWAA2022010547389

- Difficulty date: November 24, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE LOCATED ORSS 297 TRAILING EDGE AREA ACCESS PANEL 661AB AT RT WING ; 2021-536492 / [01] REPLACED CORRUGATED PLATE LOCATED ORSS 297 TRAILING EDGE AREA ACCESS PANEL 661AB AT RT WING IAW SRM B737-700 51-40-02 AND DRAWING 115A3700 REV:-; [02] REPLACED CORRUGATED PLATE LOCATED ORSS 297 TRAILING EDGE AREA ACCESS PANEL 661AB AT RT WING IAW SRM B737-700 51-40-02 AND DRAWING 115A3700 REV:- TASK COMPLETED
